# SDR FDEA201302240422

- Difficulty date: February 24, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT CEILING - APPROX BS 360, COCKPIT OBSERVER SEAT VERTICAL GEAR FEED THROUGH CUTOUT FOUND WEB CRACKED.  REPAIRED IAW SRM 53-10-51 FIGURE 201 REPAIR 1 REVISION 51.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
